Alert archive / South Dakota / Tornado Warnings in 2014
Tornado Warning 9, NWS Aberdeen, SD
NWS Aberdeen, SD issued this tornado warning at Jun 18, 2014, 8:49 PM CDT for Brown County, Edmunds County, McPherson County, South Dakota. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2014, 8:49 PM CDT (01:49 UTC)
- Expired
- Jun 18, 2014, 9:30 PM CDT
- In force
- 41 min
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Brown County, SD, Edmunds County, SD, McPherson County, SD
The radar
The Aberdeen radar (KABR), 26 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 9:05 PM CDT | TSTM WND GST 66 | 5 S Richmond Lake Rec A, SD | PEAK WIND MEASURED AT THE BROWN COUNTY LANDFILL. |
| Jun 18, 9:24 PM CDT | TSTM WND GST 57 | 5 S Richmond Lake Rec A, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 1:28 PM CDT | Tornado Watch | SPC | 9 hr |
| Jun 18, 7:37 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 1.8 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1475 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1398 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.6
The text
As transmitted, in the capitals the NWS used until 2016.
564
WFUS53 KABR 190149
TORABR
SDC013-045-089-190230-
/O.NEW.KABR.TO.W.0009.140619T0149Z-140619T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
849 PM CDT WED JUN 18 2014
THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A
* TORNADO WARNING FOR...
WEST CENTRAL BROWN COUNTY IN NORTHEAST SOUTH DAKOTA...
NORTHEASTERN EDMUNDS COUNTY IN NORTH CENTRAL SOUTH DAKOTA...
SOUTHEASTERN MCPHERSON COUNTY IN NORTH CENTRAL SOUTH DAKOTA...
* UNTIL 930 PM CDT
* AT 845 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 6 MILES NORTH OF MINA...OR 13 MILES NORTHEAST
OF IPSWICH...MOVING EAST AT 20 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
RICHMOND LAKE REC AREA AROUND 910 PM CDT.
THIS WARNING INCLUDES HIGHWAY 12 BETWEEN MILE MARKERS 269 AND 285.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 4571 9856 4537 9856 4539 9891 4568 9889
TIME...MOT...LOC 0150Z 270DEG 17KT 4552 9876
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
FOWLE2 follow-up statements
947
WWUS53 KABR 190215
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
915 PM CDT WED JUN 18 2014
SDC013-045-089-190230-
/O.CON.KABR.TO.W.0009.000000T0000Z-140619T0230Z/
MCPHERSON SD-EDMUNDS SD-BROWN SD-
915 PM CDT WED JUN 18 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL BROWN...
NORTHEASTERN EDMUNDS AND SOUTHEASTERN MCPHERSON COUNTIES UNTIL 930 PM
CDT...
AT 913 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR RICHMOND LAKE REC AREA...OR 7 MILES WEST OF
ABERDEEN...MOVING EAST AT 15 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN
EDMUNDS...SOUTHEASTERN MCPHERSON AND WEST CENTRAL BROWN COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 4571 9856 4537 9856 4539 9891 4568 9889
TIME...MOT...LOC 0215Z 282DEG 12KT 4548 9861
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
FOWLE816 WWUS53 KABR 190230 SVSABR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 930 PM CDT WED JUN 18 2014 SDC013-045-089-190239- /O.EXP.KABR.TO.W.0009.000000T0000Z-140619T0230Z/ MCPHERSON SD-EDMUNDS SD-BROWN SD- 930 PM CDT WED JUN 18 2014 ...THE TORNADO WARNING FOR WEST CENTRAL BROWN...NORTHEASTERN EDMUNDS AND SOUTHEASTERN MCPHERSON COUNTIES WILL EXPIRE AT 930 PM CDT/830 PM MDT/... THE ROTATION IN THE STORM HAS WEAKENED. HOWEVER...A SEVERE THUDERSTORM WARNING REMAINS IN EFFECT FOR BROWN COUNTY UNTIL 10 PM CDT DUE TO GUSTY WINDS AND HEAVY RAIN. LAT...LON 4571 9856 4537 9856 4539 9891 4568 9889 TIME...MOT...LOC 0229Z 282DEG 12KT 4547 9854 $$ FOWLE
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this tornado warning went out at Jun 18, 7:41 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jun 18, 7:41 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 741 PM CDT WED JUN 18 2014 .UPDATE... ISSUED TORNADO WATCH 328 WHICH COVERS THE REMAINDER OF THE NORTHEASTERN SD COUNTIES UNTIL 8Z. THE LINE OF STORMS HAS MOVED EAST OF THE MISSOURI RIVER SO CANCELLED THE WATCH FOR WEST OF THE MISSOURI. A NUMBER OF STORMS CONTINUE TO DEVELOP ALONG THE SHEAR AXIS. THE TROUGH AXIS WILL SLOWLY PROGRESS EASTWARD THIS EVENING. && .PREVIOUS DISCUSSION... .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT CURRENTLY SEEING STRONG TO SEVERE STORMS ACROSS NORTH CENTRAL SD AS INVERTED SFC TROUGH PUSHES EAST INTO UNSTABLE AIR MASS. TORNADO WATCH 332 WAS ISSUED EARLIER FOR AREAS WEST OF THE JAMES VALLEY. STRONGEST INSTABILITY RESIDES OVER CENTRAL SD WITH MODELS SHOWING DESTABILIZATION FURTHER EAST BY LATE AFTERNOON AND EVENING. THE EASTERN CWA REMAINS CAPPED BUT EXPECT THE CAP TO ERODE BY LATE AFTERNOON AND EVENING AS SFC TROUGH PUSHES EAST. HI RES MODELS SEEM TO BE LATCHING ONTO A SOLUTION...WITH CURRENT DEVELOPMENT OVER CENTRAL SD DEPICTED DECENTLY. OVER THE NEXT COUPLE HOURS EXPECT ACTIVITY TO REMAIN OVER CENTRAL SD...THEN BY 00Z OR SO THERE SHOULD BE ADDITIONAL DEVELOPMENT OR A MORE LINEAR CONVECTIVE STRUCTURE PUSHING EAST TOWARDS THE JAMES VALLEY. MAY HAVE TO CUT BACK ON POPS EVEN MORE THROUGH THE AFTERNOON HOURS ACROSS THE FAR EASTERN CWA AS IT APPEARS THEY WILL REMAIN DRY THROUGH MOST OF THE AFTERNOON. SVR PARAMETERS REMAIN IMPRESSIVE SO THREAT FOR LARGE HAIL AND DAMAGING WINDS CERTAINLY POSSIBLE. LOW LEVEL SHEAR DOES SUPPORT POSSIBILITY OF A COUPLE TORNADOES AS WELL. ACTIVITY MAY PERSIST THROUGH A GOOD PORTION OF THE NIGHT OVER EASTERN AREAS OF THE CWA WITH A CONTINUED THREAT FOR SEVERE STORMS. ON THURSDAY...LINGERING ACTIVITY POSSIBLE ACROSS THE EAST AS SFC TROUGH SLOWLY PUSHES THROUGH THE REGION. WITH THE UPPER LOW STILL POSITIONED TO THE NORTHWEST...WILL SEE ADDITIONAL SHORTWAVE ENERGY ROTATE AROUND THE BASE OF THE UPPER TROUGH AND AFFECT THE REGION DURING THE AFTERNOON. MODELS TRYING TO SHOW A FEW SHOWERS AND STORMS DEVELOPING DURING THE AFTERNOON HOURS IN POST FRONTAL AIR MASS...BUT WITHIN BEST REGION OF ASCENT WITHIN SHORTWAVE ENERGY. .LONG TERM...SATURDAY THROUGH WEDNESDAY THE EXTENDED PERIOD WILL FEATURE FAST MOVING UPPER LEVEL FLOW WITH A SERIES OF SHORTWAVES MOVING THROUGH UNTIL WEDNESDAY...WHEN UPPER LEVEL RIDGING BEGINS TO BUILD OVER THE AREA. A SURFACE LOW PRESSURE SYSTEM LOOKS TO SLOWLY PUSH ACROSS THE NORTHERN PLAINS SATURDAY THROUGH MONDAY BEFORE WEAK HIGH PRESSURE DROPS OVER THE REGION MONDAY NIGHT INTO EARLY WEDNESDAY. ANOTHER LOW PRESSURE SYSTEM/FRONT THEN MOVES IN ON WEDNESDAY. REALLY CANNOT RULE OUT ANY TIME PERIOD THAT A FEW SHOWERS OR STORMS MAY POP UP...THOUGH MONDAY NIGHT AND TUESDAY LOOK TO HAVE THE BEST CHANCE FOR QUIET WEATHER CONDITIONS. NEAR TO SLIGHTLY ABOVE NORMAL TEMPERATURES WILL BE THE RULE THROUGHOUT THE PERIOD...WITH HIGHS IN THE UPPER 70S TO MID 80S AND OVERNIGHT LOWS IN THE UPPER 50S TO LOWER 60S. && .AVIATION... 00Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS A MIX OF MVFR/VFR CIGS ARE ACROSS THE REGION THIS EVENING. CURRENTLY A LINE OF HEAVY RAIN AND THUNDERSTORMS ARE MOVING ACROSS THE AREA STRETCHING FROM KMBG TO BUFFALO COUNTY SD. THESE WILL SLOWLY PROGRESS EASTWARD TONIGHT. LARGE HAIL AND A FEW TORNADOES WILL BE THE MAIN THREATS. IFR CIGS AND VSBYS WILL BE POSSIBLE WITH THE STRONGER STORMS. THE PRECIPITATION CHANCES WILL END THURSDAY MORNING...WITH VFR CONDITIONS THEN PREVAILING. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && UPDATE...WISE SHORT TERM...TMT LONG TERM...PARKIN AVIATION...WISE WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Jun 18, 4:49 AM CDT, 16 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 449 AM CDT WED JUN 18 2014 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-191000- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 449 AM CDT WED JUN 18 2014 /349 AM MDT WED JUN 18 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THIS MORNING...A LINE OF STORMS IS WORKING ITS WAY ACROSS NORTH CENTRAL SOUTH DAKOTA. STRONG WINDS AND LARGE HAIL ARE POSSIBLE WITH THIS LINE OF STORMS. THIS AFTERNOON...SEVERE STORMS ARE POSSIBLE ACROSS THE ENTIRE REGION AS A LOW PRESSURE SYSTEM INTENSIFIES. STORMS ARE EXPECTED TO INITIATE OVER CENTRAL SOUTH DAKOTA THIS AFTERNOON AND TRACK EAST. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE...AS WELL AS ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY. SERR
In the hours before
Special weather statement, Jun 18, 7:35 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ABERDEEN SD 735 PM CDT WED JUN 18 2014 SDZ010-017-190100- EDMUNDS-FAULK- 735 PM CDT WED JUN 18 2014 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL EDMUNDS AND NORTHERN FAULK COUNTIES UNTIL 800 PM CDT... AT 733 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR LOYALTON...OR 19 MILES SOUTHWEST OF IPSWICH...MOVING NORTH AT 40 MPH. A FEW LOCATIONS IN THE ADVISORY INCLUDE ROSCOE. WINDS AROUND 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING FOR NORTH CENTRAL SOUTH DAKOTA. && CONNELLY
Local storm report, Jun 18, 8:27 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
827 PM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM HEAVY RAIN TIMBER LAKE 45.43N 101.07W
06/18/2014 M3.74 INCH DEWEY SD CO-OP OBSERVER
&&
EVENT NUMBER ABR1400450
KGLocal storm report, Jun 18, 8:29 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
829 PM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM HEAVY RAIN MOBRIDGE 45.54N 100.44W
06/18/2014 M3.45 INCH WALWORTH SD ASOS
&&
EVENT NUMBER ABR1400451
KGLocal storm report, Jun 18, 8:32 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
832 PM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM FLASH FLOOD 1 W GRAND RIVER CASINO 45.56N 100.53W
06/18/2014 CORSON SD TRAINED SPOTTER
HWY 12 WEST OF GRAND RIVER CASINO UNDER WATER
&&
EVENT NUMBER ABR1400452
FOWLELocal storm report, Jun 18, 8:37 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
837 PM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TORNADO 4 E STEPHAN 44.25N 99.37W
06/18/2014 HYDE SD NWS EMPLOYEE
METAL ROOF PARTIALLY PEELED OFF ONE HOUSE. ROOF OF
ANOTHER HOUSE COMPLETELY BLOWN OFF. SEMI OVERTURNED.
TREES TOPPED. BARN DESTROYED. TIME APPROXIMATED.
&&
EVENT NUMBER ABR1400453
FOWLELocal storm report, Jun 18, 8:43 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
843 PM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM FLASH FLOOD W MOBRIDGE 45.54N 100.44W
06/18/2014 WALWORTH SD DEPT OF HIGHWAYS
HWY 12 BETWEEN MOBRIDGE AND MCLAUGHLIN CLOSED DUE TO
WATER RUNNING OVER ROAD
&&
EVENT NUMBER ABR1400454
FOWLEThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:31 PM CDT | Severe Thunderstorm Warning | ABR | McPherson | 44 min |
| Jun 18, 8:05 PM CDT | Flash Flood Warning | ABR | Campbell, Edmunds, McPherson, Walworth | 6 hr |
| Jun 18, 8:15 PM CDT | Severe Thunderstorm Warning | ABR | Edmunds, McPherson | 45 min |
| Jun 18, 8:36 PM CDT | Severe Thunderstorm Warning | ABR | Spink | 39 min |
| Jun 18, 8:57 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Spink | 63 min |
| Jun 18, 9:04 PM CDT | Flash Flood Warning | ABR | Brown, Spink | 6 hr |
| Jun 18, 9:14 PM CDT | Severe Thunderstorm Warning | ABR | Clark, Day, Spink | 46 min |
| Jun 18, 9:20 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Day, Marshall, Spink | 40 min |
| Jun 18, 9:57 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Day, Marshall | 48 min |
| Jun 18, 11:25 PM CDT | Areal Flood Warning | ABR | Corson | 24 hr |
| Jun 18, 11:47 PM CDT | Flash Flood Warning | ABR | Clark, Day, Spink | 10 hr |
| Jun 19, 12:21 AM CDT | Flash Flood Warning | ABR | Day, Marshall, Roberts | 9 hr |
| Jun 19, 1:33 AM CDT | Flash Flood Warning | ABR | Grant, Roberts | 6 hr |
| Jun 19, 3:58 AM CDT | Flash Flood Warning | ABR | Deuel | 12 hr |
| Jun 19, 4:06 AM CDT | Severe Thunderstorm Warning | ABR | Clark, Day, Hamlin, Spink | 39 min |
| Jun 19, 5:04 AM CDT | Severe Thunderstorm Warning | ABR | Day | 41 min |
| Jun 19, 6:03 AM CDT | River Flood Warning | ABR | Roberts | 38 hr |
| Jun 19, 2:41 PM CDT | Severe Thunderstorm Warning | ABR | Stanley | 49 min |
| Jun 19, 3:18 PM CDT | Severe Thunderstorm Warning | ABR | Dewey, Stanley, Sully | 42 min |
| Jun 19, 4:22 PM CDT | River Flood Warning | ABR | Corson | 43 hr |
| Jun 19, 4:54 PM CDT | Severe Thunderstorm Warning | ABR | Sully | 36 min |
| Jun 19, 5:20 PM CDT | Severe Thunderstorm Warning | ABR | Faulk, Hand, Hyde, Potter, Sully | 40 min |
| Jun 19, 5:58 PM CDT | Severe Thunderstorm Warning | ABR | Faulk, Hand, Potter, Spink | 47 min |
Nearby
Tornado Warnings in South Dakota, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.